Yuriy V. Kozachenko
Yuriy V. Kozachenko
Verified email at univ.kiev.ua - Homepage
TitleCited byYear
Metric characterization of random variables and random processes
VV Buldygin, IUV Kozachenko
American Mathematical Soc., 2000
3642000
Sub-Gaussian random variables
VV Buldygin, YV Kozachenko
Ukrainian Mathematical Journal 32 (6), 483-489, 1980
1271980
Banach spaces of random variables of sub-Gaussian type
YV Kozachenko, EI Ostrovskii
Teor. Veroyatnost. i Mat. Statist. 32, 42 - 53, 1985
771985
Spaces of φ-Subgaussian Random Variables
R Giuliano-Antonini, Y Kozachenko, T Nikitina
Rendiconti, Academia Nazionale delle Scienze detta dei XL, Memorie di …, 2003
452003
On drift parameter estimation in models with fractional Brownian motion
Y Kozachenko, A Melnikov, Y Mishura
Statistics 49 (1), 35-62, 2015
372015
Метрические характеристики случайных величин и процессов
ВВ Булдыгин, ЮВ Козаченко
К.: ТВіМС, 1998
361998
Convergence of series of dependent φ-subGaussian random variables
RG Antonini, Y Kozachenko, A Volodin
Journal of mathematical analysis and applications 338 (2), 1188-1203, 2008
302008
Simulation of Gaussian stochastic processes
Y Kozachenko, I Rozora
Random Operators and Stochastic Equations 11 (3), 275-296, 2003
262003
Justification of the Fourier method for hyperbolic equations with random initial conditions
Y Kozachenko, G Slivka
Theory of Probability and Mathematical Statistics 69, 67-83, 2004
242004
Simulation of Weakly Self-Similar Stationary Increment Sub’ð Þð-Processes: A Series Expansion Approach
Y Kozachenko, T Sottinen, O Vasylyk
Methodology and Computing in Applied Probability 7, 379-400, 2005
232005
Path space large deviations of a large buffer with Gaussian input traffic
Y Kozachenko, O Vasylyk, T Sottinen
Queueing systems 42 (2), 113-129, 2002
222002
Boundary-Value problems with random initial conditions and functional series from subφ (Ω). I.
YV Kozachenko, YA Koval’chuk
Ukrainian Mathematical Journal 50 (4), 572-585, 1998
221998
Simulation of stochastic processes with given accuracy and reliability
YV Kozachenko, OO Pogorilyak, IV Rozora, AM Tegza
Elsevier, 2016
212016
On an expansion of random processes in series
YV Kozachenko, IV Rozora, YV Turchyn
Random Operators and Stochastic Equations rose 15 (1), 15-33, 2007
202007
Upper estimate of overrunning by Sub φ (Ω) random process the level specified by continuous function
O Vasylyk, Y Kozachenko, R Yamnenko
Random Operators and Stochastic Equations rose 13 (2), 111-128, 2005
202005
Uniform convergence of wavelet expansions of Gaussian random processes
Y Kozachenko, A Olenko, O Polosmak
Stochastic Analysis and Applications 29 (2), 169-184, 2011
192011
Square-Gaussian random processes and estimators of covariance functions
YV Kozachenko, OV Stus
Mathematical Communications 3 (1), 83-94, 1998
191998
Boundary-value problems for equations of mathematical physics with strictly Orlicz random initial conditions
E Barrasa de La Krus, YV Kozachenko
Random operators and stochastic equations 3 (3), 201-220, 1995
191995
Банаховы пространства случайных величин типа субгауссовских
ЮВ Козаченко, ЕИ Островский
Теория вероятн. и матем. статист 32, 42-53, 1985
181985
Random processes in Orlicz spaces. I.
YV Kozachenko
Teor. Veroyatnost. i Mat. Statist 30, 1984
181984
The system can't perform the operation now. Try again later.
Articles 1–20